# SDR P2EA00252

- Difficulty date: September 23, 2000
- Submitted: February 2, 2001
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, FORWARD CARGO COMPARTMENT FRAME CRACKS AT BS 420 BETWEEN STRINGER 20L AND STRINGER 23L, THREE EACH 5 INCHES.  REPAIRED FRAME AT BS 420 FROM STRINGER 19L TO STRINGER 26L IAW SRM 53-10-4 FIG 1.  (M)
